MATHEMATICA BOHEMICA, Vol. 131, No. 1, pp. 85-93 (2006)

Isomorphism of commutative group algebras
of $p$-mixed splitting groups over rings
of characteristic zero

Peter Danchev

Peter Danchev, 13, General Kutuzov Street, block 7, floor 2, apartment 4, 4003 Plovdiv, Bulgaria-BGR, e-mail:

Abstract: Suppose $G$ is a $p$-mixed splitting abelian group and $R$ is a commutative unitary ring of zero characteristic such that the prime number $p$ satisfies $p\notin\inv(R) \cup\zd(R)$. Then $R(H)$ and $R(G)$ are canonically isomorphic $R$-group algebras for any group $H$ precisely when $H$ and $G$ are isomorphic groups. This statement strengthens results due to W. May published in J. Algebra (1976) and to W. Ullery published in Commun. Algebra (1986), Rocky Mt. J. Math. (1992) and Comment. Math. Univ. Carol. (1995).

Keywords: group algebras, isomorphisms, $p$-mixed splitting groups, rings with zero characteristic

Classification (MSC2000): 20C07, 16S34, 16U60, 20K10, 20K21

Full text of the article:

[Previous Article] [Next Article] [Contents of this Number] [Journals Homepage]
© 2006–2010 FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition